MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP 6.35 CLOSED POLY DRIVER; DRIVER, PROSTHESIS

MEDOS INTERNATIONAL SàRL CH EXP 6.35 CLOSED POLY DRIVER; DRIVER, PROSTHESIS
Model Number 279718101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the t27 closed head expedium 6.35 screw driver broken during surgery.Surgical delay and procedure outcome are unknown.There was no patient harm/consequence.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: background: it was reported that on september 23, 2019, the t27 closed head expedium 6.35 screw driver broken during surgery.Surgical delay and procedure outcome are unknown.There was no patient harm/consequence.This complaint involves one (1) device.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the images provided.The images were reviewed, and the expedium closed polyaxial t27 screwdriver assembly distal external driveform feature was found broken.The complaint condition of broken is confirmed.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation was not performed since no lot number was provided.Furthermore, the device defect displays no evidence supporting a relationship between the defect and a manufacturing-related issue.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date received by mfr: correction.

Brand Name
EXP 6.35 CLOSED POLY DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9204657
Report Number1526439-2019-52256
Device Sequence Number16791638
Product Code HWR
UDI-Device Identifier10705034301396
UDI-Public(01)10705034301396
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279718101
Device Catalogue Number279718101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer11/30/2019
10/31/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date10/31/2019
11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1